# SDR CALA2013092591449

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 52,261 hours, 6,275 cycles
- Engine: Pwa PW40903
- System (JASC): 2561 · Life Jacket
- Part: Seal
- Condition: Damaged
- Location: Life Vest
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 2A LIFE VEST COMPARTMENT SEAL DAMAGED.  REPLACED SEAL.
